×

Found 131 Documents (Results 1–100)

Short tales from nonlinear Calderón-Zygmund theory. (English) Zbl 1387.35008

Bonforte, Matteo (ed.) et al., Nonlocal and nonlinear diffusions and interactions: new methods and directions. Cetraro, Italy, July 4–8, 2016. Lecture notes given at the course. Cham: Springer (ISBN 978-3-319-61493-9/pbk; 978-3-319-61494-6/ebook). Lecture Notes in Mathematics 2186. CIME Foundation Subseries, 159-204 (2017).
PDFBibTeX XMLCite
Full Text: DOI

The behavior of solutions to the Dirichlet problem for second order elliptic equations with variable nonlinearity exponent in a neighborhood of a conical boundary point. (English. Russian original) Zbl 1335.35040

J. Math. Sci., New York 210, No. 4, 341-370 (2015); translation from Probl. Mat. Anal. 81, 3-28 (2015).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field